ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2015 , Volume 14 , Issue 4

Select all articles

Export/Reference:

Preface
T. Ogawa and Tohru Ozawa
2015, 14(4): i-iii doi: 10.3934/cpaa.2015.14.4i +[Abstract](731) +[PDF](162.5KB)
A remark on the well-posedness of a degenerated Zakharov system
Vanessa Barros and Felipe Linares
2015, 14(4): 1259-1274 doi: 10.3934/cpaa.2015.14.1259 +[Abstract](1049) +[PDF](398.5KB)
Profiles for bounded solutions of dispersive equations, with applications to energy-critical wave and Schrödinger equations
Thomas Duyckaerts, Carlos E. Kenig and Frank Merle
2015, 14(4): 1275-1326 doi: 10.3934/cpaa.2015.14.1275 +[Abstract](1040) +[PDF](773.3KB)
Well-posedness and ill-posedness results for the regularized Benjamin-Ono equation in weighted Sobolev spaces
G. Fonseca, G. Rodríguez-Blanco and W. Sandoval
2015, 14(4): 1327-1341 doi: 10.3934/cpaa.2015.14.1327 +[Abstract](991) +[PDF](386.5KB)
On a system of semirelativistic equations in the energy space
Kazumasa Fujiwara, Shuji Machihara and Tohru Ozawa
2015, 14(4): 1343-1355 doi: 10.3934/cpaa.2015.14.1343 +[Abstract](1003) +[PDF](372.2KB)
Modified wave operators without loss of regularity for some long range Hartree equations. II
Jean Ginibre and Giorgio Velo
2015, 14(4): 1357-1376 doi: 10.3934/cpaa.2015.14.1357 +[Abstract](1173) +[PDF](447.3KB)
Nonlinear dispersive wave equations in two space dimensions
Nakao Hayashi, Seishirou Kobayashi and Pavel I. Naumkin
2015, 14(4): 1377-1393 doi: 10.3934/cpaa.2015.14.1377 +[Abstract](952) +[PDF](411.2KB)
Ill-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity $|u|^2$
Tsukasa Iwabuchi and Kota Uriya
2015, 14(4): 1395-1405 doi: 10.3934/cpaa.2015.14.1395 +[Abstract](955) +[PDF](386.0KB)
Global and almost global existence of small solutions to a dissipative wave equation in 3D with nearly null nonlinear terms
Boyan Jonov and Thomas C. Sideris
2015, 14(4): 1407-1442 doi: 10.3934/cpaa.2015.14.1407 +[Abstract](1014) +[PDF](712.6KB)
A numerical approach to Blow-up issues for Davey-Stewartson II systems
Christian Klein and Jean-Claude Saut
2015, 14(4): 1443-1467 doi: 10.3934/cpaa.2015.14.1443 +[Abstract](939) +[PDF](4257.0KB)
On the pointwise decay estimate for the wave equation with compactly supported forcing term
Hideo Kubo
2015, 14(4): 1469-1480 doi: 10.3934/cpaa.2015.14.1469 +[Abstract](1009) +[PDF](358.9KB)
A sharp scattering condition for focusing mass-subcritical nonlinear Schrödinger equation
Satoshi Masaki
2015, 14(4): 1481-1531 doi: 10.3934/cpaa.2015.14.1481 +[Abstract](1071) +[PDF](724.4KB)
Remarks on global solutions of dissipative wave equations with exponential nonlinear terms
Makoto Nakamura
2015, 14(4): 1533-1545 doi: 10.3934/cpaa.2015.14.1533 +[Abstract](920) +[PDF](420.1KB)
Remarks on the full dispersion Davey-Stewartson systems
Caroline Obrecht and J.-C. Saut
2015, 14(4): 1547-1561 doi: 10.3934/cpaa.2015.14.1547 +[Abstract](1019) +[PDF](424.0KB)
Global existence for the defocusing nonlinear Schrödinger equations with limit periodic initial data
Tadahiro Oh
2015, 14(4): 1563-1580 doi: 10.3934/cpaa.2015.14.1563 +[Abstract](844) +[PDF](512.1KB)
The dynamics of vortex filaments with corners
Luis Vega
2015, 14(4): 1581-1601 doi: 10.3934/cpaa.2015.14.1581 +[Abstract](834) +[PDF](1145.5KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]